# SDR CA990330053

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 9595601511
- Condition: Seized
- Location: Lh Mlg
- Part time: 260 hours
- Component: Bfgoodrich, 5324512049
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, BRAKES FAILED TO RELEASE CAUSING TIRE TO BLOW.  THE BRAKES WERE FOUND TO BE SEIZED FROM ACCUMULATION OF CARBON DUST.  AN EVALUATION WAS REQUESTED FROM BF GOODRICH OF THE BRAKE ASSEMBLY.
